MathSciNet Relay Station
MathSciNet bibliographic data
MR2759265 57M25 (20F38)
Manturov, V. O.; Manturov, O. V. Free knots and groups. (Russian) Dokl. Akad. Nauk 434 (2010), no. 1, 25--28; translation in Dokl. Math. 82 (2010), no. 2, 697–700
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement